# SDR AUS20020553

- Difficulty date: June 6, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Part number: 20131AQF1
- Condition: Faulty
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT SIDE ESCAPE SLIDE SQUIB BATTERY PACKS FAULTY.
